Vol. 58, No. 2, pp. 127-138 (2001)
Oscillations and Nonoscillations in Retarded Equations
José M. FerreiraInstituto Superior Técnico, Departamento de Matemática,
Av. Rovisco Pais, 1049-001 Lisboa -- PORTUGAL
Abstract: This note is concerned with the oscillatory behavior of a scalar linear retarded equation. Criteria for oscillations are obtained either dependent or independently of the delays.
Full text of the article:
Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.